# SDR AALA201901049020

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,000 hours, 22,089 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE DISCONNECTED BELOW R1 ESCAPE SLIDE PACK.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED R1 SLIDE/RAFT INSPECTION AND CHECK AND SECURED THE CONNECTOR IN PROPER LOCATION IAW AMM 25-66-01 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
